Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 28, NWS Atlanta, GA

March 15, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2019, 1:15 AM EDT for 6 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2019, 1:15 AM EDT (05:15 UTC)
Expired
Mar 15, 2019, 1:45 AM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Fayette County, GA, Heard County, GA, Meriwether County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

736 
WUUS52 KFFC 150515
SVRFFC
GAC077-113-149-199-255-285-150545-
/O.NEW.KFFC.SV.W.0028.190315T0515Z-190315T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
115 AM EDT FRI MAR 15 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Spalding County in west central Georgia...
  Northern Meriwether County in west central Georgia...
  Central Fayette County in north central Georgia...
  Southeastern Heard County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Coweta County in west central Georgia...

* Until 145 AM EDT.

* At 115 AM EDT, a severe thunderstorm was located over Grantville,
  or 10 miles south of Newnan, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Hogansville,
  Grantville, Luthersville, Brooks, Moreland, Sharpsburg, Turin,
  Haralson, Lone Oak, East Newnan, Corinth, Starrs Mill, Cannongate,
  Harrisonville and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3307 8499 3319 8503 3338 8489 3352 8455
      3323 8437
TIME...MOT...LOC 0515Z 244DEG 37KT 3323 8483 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
423 
WWUS52 KFFC 150527
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
127 AM EDT FRI MAR 15 2019

GAC149-150537-
/O.CAN.KFFC.SV.W.0028.000000T0000Z-190315T0545Z/
Heard GA-
127 AM EDT FRI MAR 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEARD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3313 8501 3339 8477 3349 8453 3323 8437
      3307 8499
TIME...MOT...LOC 0527Z 244DEG 37KT 3329 8469 

$$

GAC077-113-199-255-285-150545-
/O.CON.KFFC.SV.W.0028.000000T0000Z-190315T0545Z/
Spalding GA-Meriwether GA-Fayette GA-Troup GA-Coweta GA-
127 AM EDT FRI MAR 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR WEST CENTRAL SPALDING...NORTHERN MERIWETHER...CENTRAL FAYETTE...
NORTHEASTERN TROUP AND EASTERN COWETA COUNTIES...

At 127 AM EDT, a severe thunderstorm was located near Turin, or 8
miles southeast of Newnan, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Hogansville,
Grantville, Luthersville, Brooks, Moreland, Sharpsburg, Turin,
Haralson, Lone Oak, East Newnan, Rocky Mount, Saint Marks, Starrs
Mill, Digbey and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3313 8501 3339 8477 3349 8453 3323 8437
      3307 8499
TIME...MOT...LOC 0527Z 244DEG 37KT 3329 8469 

HAIL...<.75IN
WIND...60MPH
 
$$
873 
WWUS52 KFFC 150537
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
137 AM EDT FRI MAR 15 2019

GAC077-113-199-255-285-150547-
/O.EXP.KFFC.SV.W.0028.000000T0000Z-190315T0545Z/
Spalding GA-Meriwether GA-Fayette GA-Troup GA-Coweta GA-
137 AM EDT FRI MAR 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SPALDING...
NORTHERN MERIWETHER...CENTRAL FAYETTE...NORTHEASTERN TROUP AND
EASTERN COWETA COUNTIES WILL EXPIRE AT 145 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3313 8501 3339 8477 3349 8453 3323 8437
      3307 8499
TIME...MOT...LOC 0537Z 244DEG 37KT 3332 8461 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:43 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Mar 14, 8:43 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
843 PM EDT Thu Mar 14 2019

.UPDATE...

Stronger cluster of convection and some current SVR warnings
making its way across portions of western north GA here at the
time of the update and coordinated to have Tornado Watch in effect
through 1 AM for zone mainly north and west Atlanta to Rome and
the AL border. This could be expanded farther east if the
environment continues to look favorable. Previous discussion
follows.

00z Aviation discussion below.

Baker

&&

.PREV DISCUSSION... /Issued 351 PM EDT Thu Mar 14 2019/

SHORT TERM /Tonight through Friday Night/...

To begin the short term period, a strong upper-level cutoff low is
moving northeastward across the Northern Plains and into the Great
Lakes region. The associated surface low has deepened significantly
and is well-occluded. A cold front is splitting off from the
occluded front in Indiana and dropping N-S into the southeastern
CONUS. With the moisture return to our area from continued
southeasterly flow, along with our area being positioned in the warm
sector of this system ahead of the approaching cold front, dewpoints
have increased into the upper 50s to low 60s throughout the region
and temperatures have reached into the upper 60s and low 70s.
Moreover, a tightening of the pressure gradient has allowed for an
increase in wind speeds across the forecast area, with wind gusts of
20-25 kts still ongoing this afternoon.

The main line of showers and thunderstorms associated with the cold
front is currently moving eastward into Alabama. Some isolated
showers and thunderstorms will be possible ahead of the main line by
late this afternoon, with the line itself entering northwest
Georgia tonight. Increased dewpoints are indicative of some
destabilization of the atmosphere ahead of the front. With SBCAPE
values of 500-1000 J/kg co-located with some impressive deep layer
shear and 1 km helicity values over 200 m^2/s^2, there is a
chance for some thunderstorms rotating thunderstorms as the line
enters our forecast area. Some of these storms could be strong to
severe, with strong wind gusts and a possible brief tornado
possible with severe storms that occur.

The highest risk for strong to severe thunderstorms will be
positioned across far northwest Georgia during the overnight hours.
The intensity and organization of the storms will then begin to
decrease as the front pushes southeastward towards the metro area.
While brief periods of heavy rainfall are possible with stronger
storms embedded within the line, rainfall totals are generally
expected to be between 0.5 and 1 inch along and north of the I-85
corridor. The only exception is the far northeast in the higher
elevations, where orographic lift could enhance rainfall totals to
as high as 2 inches.

The main axis of showers and thunderstorms will push southeastward
away from the metro area by Friday afternoon and clear the
forecast area by Friday night. As the cold front clears the area,
low temperatures overnight will return to near climatological
normals, mainly in the mid to upper 30s in north Georgia and low
to mid 40s in central Georgia.

King

&&

.LONG TERM /Saturday through Thursday/...

Short-term front expected to be south of the CWA by Saturday, with
cool, dry high pressure building in behind it. Extended models are
showing the old frontal boundary and tropical moisture south of the
forecast area could creep northward into central Georgia Sunday as a
few weak waves move through the area. For now, though, forecast kept
dry through early week. Extended models diverge in solution
beginning midweek, particularly in the timing of the next system.
For now, have opted with the drier GFS, keeping things dry
through Wednesday, then pulling a weakening cold front through the
state Wednesday night into Thursday. Even still, pops are low,
and have only included slight chance at this time. Should the
ECMWF pan out, rain chances would start a little earlier (Tuesday
night) and coverage be a little better.

Temperatures through the extended are generally below average. We
will see overnight lows approaching freezing a few nights, and a
Frost/Freeze product (Advisory/Warning) may be necessary through the
weekend.

31

&&

.AVIATION...
00Z Update...
Some strong to severe storms could clip the TAF sites near KATL in
the next few hours (RYY has greatest chance). Cannot rule out
tornado potential as well with a watch out just west of KATL.
Otherwise SHRA and isolated TS could continue overnight along with
cigs lowering MVFR to possible IFR later. Front and shower chances
pass from the north to south Friday so have gradual
scattering/lifting after 18z for sites near KATL first and
increased west/NW winds with some gusts 16-18 kts.

//ATL Confidence...00Z Update...
Medium on all elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  66  42  62 /  50  60  20   0
Atlanta         58  63  41  57 /  70  70  20   0
Blairsville     54  61  34  54 /  90  80  10   0
Cartersville    54  60  38  56 /  90  70  10   0
Columbus        63  68  46  62 /  50  60  20   5
Gainesville     57  62  39  59 /  70  70  10   0
Macon           63  71  46  63 /  30  60  30   0
Rome            55  61  38  57 /  80  60  10   0
Peachtree City  59  65  41  60 /  70  70  20   0
Vidalia         62  80  52  65 /  10  60  50   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 1 AM EDT Friday for the following zones:
Bartow...Carroll...Douglas...Floyd...Haralson...Heard...
Paulding...Polk.

&&

SHORT TERM...King/Baker
LONG TERM....31
AVIATION...Baker
Hazardous weather outlook, Mar 14, 4:51 PM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
451 PM EDT Thu Mar 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
451 PM EDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

There is a Slight Risk for severe storms across northwest
Georgia out ahead and along a front pushing into the area late
tonight. The highest threat for severe weather will exist across
northwest Georgia from about 8 PM until 2 AM. The primary threats
will be damaging wind gusts, hail, and tornadoes can't be ruled
out. In addition, a strong storm could develop at any location
across north and central Georgia.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Showers and a few thunderstorms will linger across north and
central Georgia on Friday. Thunderstorms should remain below
severe limits. Otherwise expect dry weather through the middle of
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 14, 10:37 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 PM EDT THU MAR 14 2019

GAZ001>003-150300-
Catoosa GA-Walker GA-Dade GA-
1037 PM EDT THU MAR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 1100 PM EDT...

At 1037 PM EDT...a strong thunderstorm was over Flat Rock, or 12
miles south of Bridgeport...moving northeast at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Rising Fawn, Lakeview, Indian Springs, Graysville, Cole
City, Wildwood, Fairview, Stephensville, Boynton, Chattanooga
Valley, New England, Morganville, Cloudland Canyon State Park and
Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8508 3498 8501 3473 8556 3498 8560
TIME...MOT...LOC 0237Z 232DEG 53KT 3476 8574

WIND...40MPH
Special weather statement, Mar 14, 11:03 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 PM EDT THU MAR 14 2019

GAZ001>004-150345-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
1103 PM EDT THU MAR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 1145 PM EDT...

At 1103 PM EDT...a strong thunderstorm was over Cloudland Canyon
State Park, or near Trenton...moving northeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Cohutta, Rising Fawn, Lakeview, Indian Springs, Graysville,
Blue Spring, Wildwood, Fairview, Stephensville, Boynton, Chattanooga
Valley, New England, Morganville and Cloudland Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8488 3471 8555 3493 8560 3498 8548
TIME...MOT...LOC 0303Z 240DEG 37KT 3485 8545

WIND...40MPH
Special weather statement, Mar 14, 11:12 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1112 PM EDT THU MAR 14 2019

GAZ002-004-011-150400-
Chattooga GA-Whitfield GA-Walker GA-
1112 PM EDT THU MAR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...SOUTHWESTERN
WHITFIELD AND SOUTHERN WALKER COUNTIES UNTIL midnight EDT...

At 1112 PM EDT...a strong thunderstorm was over Cloudland, or 7 miles
northwest of Summerville...moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lafayette, Summerville, Trion, Menlo, Naomi, Center Post, Subligna,
Suttles Mill, Villanow, Cloudland and Berryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3477 8516 3477 8515 3479 8511 3463 8499
      3461 8503 3461 8505 3462 8506 3460 8506
      3459 8508 3459 8511 3457 8511 3440 8548
      3459 8553
TIME...MOT...LOC 0312Z 240DEG 36KT 3453 8547

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 14, 11:42 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1142 PM EDT THU MAR 14 2019

GAZ042>044-052-053-150415-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
1142 PM EDT THU MAR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHWESTERN COWETA...
SOUTHERN CARROLL...NORTHEASTERN HEARD AND SOUTHWESTERN SOUTH FULTON
COUNTIES UNTIL 1215 AM EDT...

At 1141 PM EDT...a strong thunderstorm was near Lowell, or near
Carrollton...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Palmetto, Whitesburg,
Roopville, Chattahoochee Hill Country, Plant Yates, Byers Crossroads,
Hannah, Arnco-Sargent, Chapel Hill, Bill Arp, Seaton Lake, Fairplay,
Dunaway Gardens, Clem, Abilene, Winston and Cannongate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3369 8503 3379 8475 3349 8461 3348 8463
      3338 8499 3339 8515 3353 8522
TIME...MOT...LOC 0341Z 245DEG 39KT 3349 8509

WIND...50MPH
Special weather statement, Mar 15, 12:03 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1203 AM EDT FRI MAR 15 2019

GAZ002>005-011-012-019-150430-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
1203 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY AND NORTHEASTERN
FLOYD COUNTIES UNTIL 1230 AM EDT...

At 1203 AM EDT...a strong thunderstorm was over Mill Creek, or near
Dalton...moving northeast at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Trion,
Varnell, Eton, Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center
Post, Crandall, Subligna, Beaverdale, Villanow and Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8462 3486 8462 3482 8458 3478 8464
      3469 8465 3430 8546 3462 8554 3467 8549
      3470 8549 3473 8546 3477 8545 3499 8499
TIME...MOT...LOC 0403Z 242DEG 43KT 3473 8507

WIND...40MPH
Special weather statement, Mar 15, 12:12 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1212 AM EDT FRI MAR 15 2019

GAZ052-053-066-067-150500-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
1212 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...TROUP...
HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 100 AM EDT...

At 1212 AM EDT...a strong thunderstorm was over Stroud...moving
northeast at 50 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a
           brief tornado.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, LaGrange, Franklin, Hogansville, Grantville, Luthersville,
Moreland, Lone Oak, East Newnan, Corinth, Southern Harbor,
Mountville, Cannonville, Louise, Rocky Point, Piedmont Heights,
Harrisonville, Hillcrest, Wares Crossroads and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3338 8499 3344 8478 3310 8458 3292 8520
      3325 8526
TIME...MOT...LOC 0412Z 242DEG 43KT 3305 8538

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:02 PM EDTTornado WarningFFCFloyd, Polk25 min
Mar 14, 8:08 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Mar 14, 8:30 PM EDTSpecial Weather StatementFFCBartow30 min
Mar 14, 8:31 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk33 min
Mar 14, 8:37 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon38 min
Mar 14, 8:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk39 min
Mar 14, 9:03 PM EDTSpecial Weather StatementFFCCherokee, Dawson42 min
Mar 14, 9:24 PM EDTSpecial Weather StatementFFCCherokee51 min
Mar 14, 9:39 PM EDTSpecial Weather StatementFFCDawson, Hall51 min
Mar 14, 9:56 PM EDTSpecial Weather StatementFFCForsyth49 min
Mar 14, 9:59 PM EDTSpecial Weather StatementFFCDade, Walker31 min
Mar 14, 10:37 PM EDTSpecial Weather StatementFFCDade23 min
Mar 14, 11:03 PM EDTSpecial Weather StatementFFCCatoosa, Dade42 min
Mar 14, 11:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard41 min
Mar 14, 11:12 PM EDTSpecial Weather StatementFFCChattooga48 min
Mar 14, 11:42 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Mar 15, 12:03 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield27 min
Mar 15, 12:12 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup48 min
Mar 15, 12:41 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup34 min
Mar 15, 1:17 AM EDTSpecial Weather StatementFFCChattooga, Gordon28 min
Mar 15, 1:42 AM EDTSpecial Weather StatementFFCFayette, Henry, Spalding33 min
Mar 15, 1:58 AM EDTSpecial Weather StatementFFCFloyd, Polk32 min
Mar 15, 2:22 AM EDTSpecial Weather StatementFFCFloyd38 min
Mar 15, 2:24 AM EDTSpecial Weather StatementFFCRockdale, Walton36 min
Mar 15, 2:42 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon18 min
Mar 15, 2:57 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray33 min
Mar 15, 3:08 AM EDTSpecial Weather StatementFFCCarroll52 min
Mar 15, 3:53 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton52 min
Mar 15, 4:39 AM EDTSpecial Weather StatementFFCHeard36 min
Mar 15, 2:41 PM EDTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more19 hr
Mar 15, 5:30 PM EDTSpecial Weather StatementFFCTelfair30 min
Mar 15, 6:08 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler52 min
Mar 15, 7:24 PM EDTRiver Flood WarningFFCFloyd39 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.